Volume 35, Issue 4
A Note on the Stability of $K$-g-Frames

Zhongqi Xiang

Commun. Math. Res., 35 (2019), pp. 345-353.

Published online: 2019-12

Preview Purchase PDF 90 3432
Export citation
  • Abstract

In this paper, we present a new stability theorem on the perturbation of $K$-g-frames by using operator theory methods. The result we obtained improves one corresponding conclusion of other authors.

  • Keywords

g-frame, $K$-g-frame, frame operator, stability.

  • AMS Subject Headings

42C15, 42C40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lxsy20110927@163.com (Zhongqi Xiang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-345, author = {Xiang , Zhongqi}, title = {A Note on the Stability of $K$-g-Frames}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {4}, pages = {345--353}, abstract = {

In this paper, we present a new stability theorem on the perturbation of $K$-g-frames by using operator theory methods. The result we obtained improves one corresponding conclusion of other authors.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.04.06}, url = {http://global-sci.org/intro/article_detail/cmr/13564.html} }
TY - JOUR T1 - A Note on the Stability of $K$-g-Frames AU - Xiang , Zhongqi JO - Communications in Mathematical Research VL - 4 SP - 345 EP - 353 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.04.06 UR - https://global-sci.org/intro/article_detail/cmr/13564.html KW - g-frame, $K$-g-frame, frame operator, stability. AB -

In this paper, we present a new stability theorem on the perturbation of $K$-g-frames by using operator theory methods. The result we obtained improves one corresponding conclusion of other authors.

Zhongqi Xiang. (2019). A Note on the Stability of $K$-g-Frames. Communications in Mathematical Research . 35 (4). 345-353. doi:10.13447/j.1674-5647.2019.04.06
Copy to clipboard
The citation has been copied to your clipboard